# SDR AALA20100712TUL13

- Difficulty date: July 12, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 30,693 hours, 4,873 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Condition: Malfunctioned
- Location: Eicas
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CPR - INFLIGHT SFO-JFK.  CREW REPORTED SMOKE IN CABIN AND UPPER EICAS WENT BLANK.  EMERGENCY DECLARED DIVERTED CPR LANDED WITHOUT INCIDENT.  REPLACED UPPER EICAS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
